# SDR AALA960547

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP FLANGE OF FLOOR SUPPORT 'T' WHERE NR 6 ROLLER TRAY IS SUPPORTED BY 'T'.  REPAIRED FLOOR SUPPORT 'T' WHERE NR 6 ROLLER TRAY IS SUPPORTED PER SRM 51-71-50.  (M)
